On Some Extensions of Theorems of Fejér.

Fu Cheng Hsiang

Mathematica Scandinavica (1959)

  • Volume: 7, page 333-336
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hsiang, Fu Cheng. "On Some Extensions of Theorems of Fejér.." Mathematica Scandinavica 7 (1959): 333-336. <http://eudml.org/doc/165719>.

author = {Hsiang, Fu Cheng},
journal = {Mathematica Scandinavica},
keywords = {approximation and series expansion},
pages = {333-336},
title = {On Some Extensions of Theorems of Fejér.},
url = {http://eudml.org/doc/165719},
volume = {7},
year = {1959},

AU - Hsiang, Fu Cheng
TI - On Some Extensions of Theorems of Fejér.
JO - Mathematica Scandinavica
PY - 1959
VL - 7
SP - 333
EP - 336
KW - approximation and series expansion
UR - http://eudml.org/doc/165719
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.